# SDR MWEA97570

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47750
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION ON RIGHT WING AFT SPAR JUST OUTBOARD OF RIGHT MLG TRUNNION.  MTC REMOVED AND REPLACED AFT SPAR UPPER CAP SECTION IAW DOUGLAS DRAWING NUMBER J060165.
